# SDR SWAA2021051770857

- Difficulty date: April 22, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 33,169 hours, 20,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. / DENT IN FLIGHT DECK FLOOR BS 255 RBL 4 - LBL 14 WL 207.54 FOUND TO BE OUT OF LIMITS DUE TO CREASE PER SRM 53-10-51-1A-1 REPAIRED PER EA 1-A53-33179 REV 1
